iCliniq logo

Ask a Doctor Online Now

HomeAnswersObstetrics and Gynecologyirregular bleedingWhat is the cause of bleeding, lower back discomfort, and stomach ache after having intercourse on the last day of my period?

Can sexual activity on the final day of a period result in bleeding, lower back pain, or stomach pain?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At July 19, 2023
Reviewed AtMay 21, 2024

Patient's Query

Hello doctor,

On the final day of my menstruation, I had sex. I immediately started urinating. I also took a tablet three days later. A week later, I experienced three days of bleeding. I also have a lower back and a high stomach ache that started yesterday. I have a temperature, a feeling of exhaustion, and occasional giggles. Is this related to my regular cycles or any probability of pregnancy? Kindly help.

Answered by Dr. Sangeeta Milap

Hello,

Welcome to icliniq.com.

I read your query and can understand your concern.

Do you have early periods? Which day of the last menstrual cycle was it? It might be an adverse effect of the Ipill and not periods. However, wait for the bleeding to begin and let me know if it continues.

Revert with the answer to assist further.

Thank you and take care.

Regards.

Patient's Query

Hello doctor,

Thank you for the reply.

My last period cycle was 28 days.

Answered by Dr. Sangeeta Milap

Hello,

Welcome back to icliniq.com.

I read your query and can understand your concern.

So, it could be due to periods.

I hope this helps.

Thank you and take care.

Regards.

Patient's Query

Hello doctor,

Thank you for the reply.

Are there any possibilities of becoming pregnant? I also used a urine test kit, and the results were negative. Kindly help.

Answered by Dr. Sangeeta Milap

Hello,

Welcome back to icliniq.com.

I read your query and can understand your concern.

Since you engaged in sexual activity during a safe time and took tablets, there appears to be less chance of pregnancy. You should get another pregnancy test if your periods do not start after a 28 days cycle.

I hope this helps.

Thank you and take care.

Regards.

Patient's Query

Hello doctor,

Thank you for the reply.

Can you prescribe medicine for fever and pain?

Answered by Dr. Sangeeta Milap

Hello,

Welcome back to icliniq.com.

I read your query and can understand your concern.

Take Crocin 500 mg (Caffeine and Paracetamol) twice a day for three days and, for pain, take Meftal spas (Dicyclomine and Mefenamic Acid) twice a day for three days.

Kindly consult a specialist, talk with them, and take the medications with their consent.

I hope this helps.

Thank you and take care.

Regards.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Sangeeta Milap
Dr. Sangeeta Milap

Obstetrics and Gynecology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

irregular bleedingpregnancy

Ask your health query to a doctor online

Obstetrics and Gynecology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy